Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have mirena coil, delayed period, spotting, dark stringy discharge, dizziness. Will I be okay?

I have had the marina coil for the past four years with no periods or just light spotting during this time. However last month I had a period for about a week which was bright red and watery. This month I had the same but lasted 10 days and quite heavy then nothing and after three days I have had dark thick stringy/clotty period and this the 5th day. Have also been feeling a bit dizzy.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for your query. Mirena coil is a Levonorgestrel Intrauterine Device, its better you get an Ultrasound Pelvis for ENDOMETRIAL THICKNESS and start taking some Hematinics.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.
Wish you good health.
Dr Arif
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor